# SDR DALA2018120507084

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 60,256 hours, 27,563 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT AFT TRUNNION BEARING SLEEVE CORRODED. REMOVED AND REPLACED BEARING IAW SRM 51-72-12.
